Re: Email from dr. Javle.

You are all too funny. I am having my first hard summer with the heat but am blaming it on my Prednisone (Dreadnisone). Last night was fabulous. We had our first tiny rain but the lightening was magnificent!

Teddy ~In our hearts forever~ATTITUDE is EVERYTHING
Any suggestion I offer is intended as friendly advice based solely on my own experience. Please consult your doctor for professional guidance.

Re: Email from dr. Javle.

Grrrr......Preds!!!!! I'd blame it on them too Lainy! In fact, I'd blame everything on the Preds! It's been bucketing down over here for a few months now and I blame your Preds for that as well!!!

Hoping that the rain continues for you!! smile

Any advice or comments I give are based on personal experiences and knowledge and are my opinions only, they are not to be substituted for professional medical advice. Please seek professional advice from a qualified doctor or medical professional.

Re: Email from dr. Javle.

Xeloda= no barefoot walking around for me. I got to protect these feet! Pedi next weekend, even though the doctor said no. I know the people at my spa, and they are very clean.

~Tiffany~ 31 years young wink Fighting CC since 10-27-2011
Wife to Brian; Mommy to Carter (8) and Madison (4)
http://tiffanyschwantes.wordpress.com/
Liver transplant 7-9-2013

Re: Email from dr. Javle.

Tiff: watch the feet. I've been off Xeloda for a month now and my feet just started peeling. I got lax with the cream..... I'm pretty upset that it's happening so long after treatment was stopped....
Watch the pedicures, too...

KrisJ
"Don't just have minutes in the day; have moments in time."
Any opinions I give are based on personal experiences, and are not based on medical knowledge. I strongly suggest receiving medical care and opinions.